Problem of mean-square approximation related to the investigation of generators of $l^1$ algebra
Matematičeskie zametki, Tome 3 (1968) no. 6, pp. 703-706
Cet article a éte moissonné depuis la source Math-Net.Ru
Weighted mean-square approximation is considered of analytic functions in Carathéodory domain. Conditions are established under which the function is a generator of the Banach algebra $l^1$.
@article{MZM_1968_3_6_a9,
author = {F. S. Lisin},
title = {Problem of mean-square approximation related to the investigation of generators of $l^1$ algebra},
journal = {Matemati\v{c}eskie zametki},
pages = {703--706},
year = {1968},
volume = {3},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_6_a9/}
}
F. S. Lisin. Problem of mean-square approximation related to the investigation of generators of $l^1$ algebra. Matematičeskie zametki, Tome 3 (1968) no. 6, pp. 703-706. http://geodesic.mathdoc.fr/item/MZM_1968_3_6_a9/